Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Factorability of numerical functions


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 37 (1931), 251-253
DOI: https://doi.org/10.1090/S0002-9904-1931-05142-9
Correction: Bull. Amer. Math. Soc., Volume 37, Number 8 (1931), 630--630
MathSciNet review: 1562131
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05142-9